# SDR CALA2015042093605

- Difficulty date: April 12, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5 RT LAVATORY WALL MOUNTED EEL CABLE FOUND BROKEN.  DOOR 5 RT LAVATORY WALL MOUNTED EEL CABLES REPLACED.  EMER LIGHT TEST CARRIED OUT & FOUND NORMAL IAW AMM 33-51-12 REV 173.
